Over a month ago I had my first panic attack it was terrible. I was diagnosed with GAD and OCD. I was put on Zoloft and had panic attacks 3 times a day and every side effect in the book it was unbearable. So I stopped taking it and am now taking buspar and its been amazing for me I can already see a difference 3 weeks on it. But. I have these symptoms that come and go even when I'm not anxious.Im ligtheaded a lot and my right arm and sometimes right leg will tingle or go numb off an on throughout the day. My bladder hurts to almost like UTI just a lot of pressure and pain but I don't have an infection. While all of this is annoying its the fact that I'm normally not anxious when it happens I'm just laying in bed or doing something relaxing that confuses me. Does this happen to anyone else? I never had these symptoms till I had my panic attack. Why aren't they going away? My anxiety is over my health now not about anything i used to have anxiety over.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.